Ask an expert
Question

29 Jan 2004

Ovary Cyst medication causing water retention.
Hi, My Gunae put me on Primolut N and Vioxx for 5 days to shrink an Ovarian Cyst, After being on it for one full day my feet were swollen by the end of the day, when I woke up in the middle of the night my hands were swollen too. Today is the second day, they still dont feel normal, but are better (maybe its the Vioxx I took with breakfast.) Is this normal ? and what can I do to feel better while im on this medication ? A colegue suggested drinking lots of water... will that not cause it to get worse ?????? I also have my feet on my desk for the day.
Answer 1,645 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Primolut can cause water retention. If you are only taking a 5 day course, I would suggest that you just put up with it for that time. Drinking water wouldn't really make a difference.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19428 votes
Vote